# SDR SWAA2022010447225

- Difficulty date: November 24, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT ; 2021-536472 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30;A21142022;DUE DATE:02-OCT-22.; [02] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.; [03] CORRECTED ACTION REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.; [04] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.
